# SDR UALA2011121406844

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 63,657 hours, 23,443 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Linkage
- Condition: Worn
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR LINKAGE FWD SIDE AT THE BOTTOM OF DOOR IS WORN AND VERY LOOSE.  REPLACED FWD GIRT BAR LINKAGE ATTACH FITTING. ACCOMPLISHED INSPECTION OF GIRT BAR FITTING INSTALLATION.
